MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE MODEL 3028 IPG; IMPLANTABLE PULSE GENERATOR

INSPIRE MEDICAL SYSTEMS INC INSPIRE MODEL 3028 IPG; IMPLANTABLE PULSE GENERATOR
Model Number 3028
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient complained of pain at intercostal site.During physical exam the doctor determined the ipg had flipped 180 degrees.Patient will likely require a revision surgery to address this in the near future.

Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7476973
Report Number3007666314-2018-00008
Device Sequence Number11043977
Product Code MNQ
UDI-Device Identifier10855728005366
UDI-Public10855728005366
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number3028
Device Catalogue Number900-007-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1